# SDR P5CA0401164

- Difficulty date: August 3, 2004
- Submitted: August 20, 2004
- Operation: Air carrier
- Aircraft: N920FT
- Make and model: Boeing 747249F
- Aircraft serial: 22237
- Aircraft time: 76,400 hours, 18,618 cycles
- Engine: Pwa JT9D7Q
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Delaminated
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DELAMINATION UNDER SPEED TAPE REPAIR LT WING, LOWER SERVICE WBL 175 FWD SPAR.  REMOVED DAMAGE AREA RE-BONDED PER SRM 51-40-15.
